MathSciNet Relay Station
MathSciNet bibliographic data
MR117577 (22 #8354) 46.00
Bade, W. G.; Curtis, P. C., Jr. Homomorphisms of commutative Banach algebras. Amer. J. Math. 82 1960 589–608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement